# SDR CALA0800088

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 65,186 hours, 29,433 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 5893543139
- Condition: Sparks
- Location: L1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L-1 WINDOW HEAT CAUSED SPARKING AND SMOKE IN THE COCKPIT TO COME FROM THE L-1 WINDOW CONNECTION.
